On some expansions of stable distribution functions

Harald Bergström

TBD mathscidoc:1701.332079

Arkiv for Matematik, 2, (4), 375-378, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ]
@inproceedings{harald1952on,
  title={On some expansions of stable distribution functions},
  author={Harald Bergström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416420048888},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={4},
  pages={375-378},
  year={1952},
}
Harald Bergström. On some expansions of stable distribution functions. 1952. Vol. 2. In Arkiv for Matematik. pp.375-378. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416420048888.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved